# SDR SWAA2025011376007

- Difficulty date: December 10, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK AT BS 663+2; RBL 45+16; LENGTH: 0.7' CRACK FOUND ON HORIZONTAL PRESSURE DECK AT BS 663+2 RBL 24+16 WL 202 LENGTH: 0.7'<[01] REPAIRED THE HORIZONTAL PRESSURE DECK BETWEEN BS 663 AND BS 675; RBL 30 TO RBL 60 AND APPLIED A FILLET SEAL AND CIC IAW SRM 53-40-51-2R-2 REPAIR 2;[02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
